# SDR MWEA010101

- Difficulty date: January 22, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,845 hours, 37,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114004
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON SKIN AT STATION 105 LEFT SIDE LONGERON 19.  REMOVED DAMAGED AREA, FABRICATED, LOCATED, DRILLED, AND INSTALLED DOUBLER.
